# SDR REXA200700006

- Difficulty date: January 22, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 4,027 hours, 3,209 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PERFORMED RETURN TO YOW AFTER RECEIVING SMOKE TOILET MESSAGE AFTER TAKEOFF.  INVESTIGATED AIRCRAFT FOUND TO BE RESIDUAL DE-ICE FLUID HAD ENTERED ACM PACKS.  PERFORMED GROUND OPERATIONAL CHECKS WITH NO DEFECTS.
